Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Oka's principle for holomorphic sections of elliptic bundles


Author: M. Gromov
Journal: J. Amer. Math. Soc. 2 (1989), 851-897
MSC: Primary 32E10; Secondary 32E15, 32L05, 58G30
DOI: https://doi.org/10.1090/S0894-0347-1989-1001851-9
MathSciNet review: 1001851
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32E10, 32E15, 32L05, 58G30

Retrieve articles in all journals with MSC: 32E10, 32E15, 32L05, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-1001851-9
Article copyright: © Copyright 1989 American Mathematical Society